@article{AIHPC_2002__19_5_683_0, author = {Souplet, Philippe and Zhang, Qi S.}, title = {Stability for semilinear parabolic equations with decaying potentials in $\mathbb {R}^n$ and dynamical approach to the existence of ground states}, journal = {Annales de l'I.H.P. Analyse non lin\'eaire}, volume = {19}, year = {2002}, pages = {683-703}, zbl = {1017.35033}, language = {en}, url = {http://dml.mathdoc.fr/item/AIHPC_2002__19_5_683_0} }
Souplet, Philippe; Zhang, Qi S. Stability for semilinear parabolic equations with decaying potentials in $\mathbb {R}^n$ and dynamical approach to the existence of ground states. Annales de l'I.H.P. Analyse non linéaire, Tome 19 (2002) pp. 683-703. http://gdmltest.u-ga.fr/item/AIHPC_2002__19_5_683_0/
[1] On the existence of a positive solution of semilinear elliptic equations in unbounded domains, Ann. Inst. Henri Poincaré, Anal. non linéaire 14 (1997) 365-413. | Numdam | MR 1450954 | Zbl 0883.35045
, ,[2] Superlinear indefinite elliptic problems and nonlinear Liouville theorems, Topol. Methods Nonlinear Anal. 4 (1994) 59-78. | MR 1321809 | Zbl 0816.35030
, , ,[3] Nonlinear scalar field equations I, existence of a ground state, Arch. Rat. Mech. Anal. 82 (1983) 313-346. | MR 695535 | Zbl 0533.35029
, ,[4] Nonlinear scalar field equations II, existence of infinitely many solutions, Arch. Rat. Mech. Anal. 82 (1983) 347-376. | MR 695536 | Zbl 0556.35046
, ,[5] Solutions globales d'équations de la chaleur semilinéaires, Comm. Partial Differential Equations 9 (1984) 955-978. | MR 755928 | Zbl 0555.35067
, ,[6] Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations, Math. Z. 228 (1998) 83-120. | MR 1617975 | Zbl 0916.35109
, ,[7] The role of critical exponents in blowup theorems, the sequel, J. Math. Anal. Appl. 243 (2000) 85-126. | MR 1742850 | Zbl 0942.35025
, ,[8] On the existence of positive entire solutions of a semilinear elliptic equation, Arch. Rat. Mech. Anal. 91 (1986) 283-308. | MR 807816 | Zbl 0616.35029
, ,[9] Convergence to a ground state as a threshold phenomenon in nonlinear parabolic equations, Differential Integral Equations 10 (1997) 181-196. | MR 1424805 | Zbl 0879.35023
, ,[10] Linear and nonlinear heat equations in Lqδ spaces and universal bounds for global solutions, Math. Annalen 320 (2001) 87-113. | Zbl 0993.35023
, , ,[11] On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α, J. Fac. Sci. Univ. Tokyo Sect. I 13 (1966) 109-124. | Zbl 0163.34002
,[12] Global and local behaviour of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1981) 525-598. | MR 615628 | Zbl 0465.35003
, ,[13] A bound for global solutions of semilinear heat equations, Comm. Math. Phys. 103 (1986) 415-421. | MR 832917 | Zbl 0595.35057
,[14] Non-uniqueness for a semilinear initial value problem, Indiana Univ. Math. J. 31 (1982) 167-189. | MR 648169 | Zbl 0465.35049
, ,[15] Strong Lp-solutions of the Navier-Stokes equation in Rm, with applications to weak solutions, Math. Z. 187 (1984) 471-480. | MR 760047 | Zbl 0545.35073
,[16] Entire Solutions of Semilinear Elliptic Equations, Birkhäuser, 1997. | MR 1479168 | Zbl 0882.35003
, ,[17] Some nonexistence and instability theorems for solutions of formally parabolic equations of the form Put=−Au+F(u), Arch. Rat. Mech. Anal. 51 (1973) 371-386. | Zbl 0278.35052
,[18] The role of critical exponents in blow up theorems, SIAM Rev. 32 (1990) 262-288. | MR 1056055 | Zbl 0706.35008
,[19] Second Order Parabolic Differential Equations, World Scientific, Singapore, 1996. | MR 1465184 | Zbl 0884.35001
,[20] The concentration compactness principle in the calculus of variation. The locally compact case, part I, II, Ann. Inst. Henri Poincaré, Anal. non linéaire 1 (1984) 109-145, 223-283. | Numdam | Zbl 0704.49004
,[21] A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964) 101-134. | MR 159139 | Zbl 0149.06902
,[22] Structure of positive solutions to (−Δ+V)u=0 in Rm, Duke Math. J. 53 (1986) 869-943. | Zbl 0624.35023
,[23] On the asymptotic behavior of solutions of certain quasilinear parabolic equations, J. Differential Equations 54 (1984) 97-120. | MR 756548 | Zbl 0565.35053
, , ,[24] Existence theorems for generalized Klein Gordon equations, Bull. Amer. Math. Soc. 31 (1983) 333-336. | MR 684902 | Zbl 0524.35048
, ,[25] Universal bound for global positive solutions of a superlinear parabolic problem, Math. Annalen 320 (2001) 299-305. | MR 1839765 | Zbl 0981.35010
,[26] Sur l'asymptotique des solutions globales pour une équation de la chaleur semi-linéaire dans des domaines non bornés, C. R. Acad. Sci. Paris 323 (1996) 877-882. | MR 1414551 | Zbl 0860.35051
,[27] Geometry of unbounded domains, Poincaré inequalities and stability in semilinear parabolic equations, Comm. Partial Differential Equations 24 (1999) 951-973. | MR 1680893 | Zbl 0926.35064
,[28] Existence of ground states for semilinear elliptic equations with decaying mass: a parabolic approach, C. R. Acad. Sci. Paris 332 (2001) 515-520. | MR 1834061 | Zbl 0992.35029
, ,[29] Semilinear evolution equations in Banach spaces, J. Funct. Anal. 32 (1979) 277-296. | MR 538855 | Zbl 0419.47031
,[30] Local existence and nonexistence for semilinear parabolic equations in Lp, Indiana Univ. Math. J. 29 (1980) 79-102. | MR 554819 | Zbl 0443.35034
,[31] Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math. 38 (1981) 29-40. | MR 599472 | Zbl 0476.35043
,[32] Large time behavior of Schrödinger heat kernels and applications, Comm. Math. Phys. 210 (2000) 371-398. | MR 1776837 | Zbl 0978.35014
,[33] Semilinear parabolic equations on manifolds and applications to the non-compact Yamabe problem, Electron. J. Differential Equations 46 (2000) 1-30. | MR 1764702 | Zbl 0984.58011
,